MEN TAKING SEX BOOSTERS MORE LIKELY TO DIE DURING SEXUAL INTERCOURSE – HOSPITAL SURGEON

MEN fond of consuming sex-enhancers, locally known as Vubwe, are more likely to die during sexual intercourse.

Chipata Central Hospital head of the surgical department Richard Miti says intake of sex boosters can trigger heart attacks during intercourse.

On Monday, a 56-year-old health volunteer at Madzimoyo Rural Health post in Chipata allegedly died while having sex with a married woman.

Dr Miti said in an interview yesterday that when medicine like viagra is taken, it makes the heart run fast uncontrollably.

He said the ‘excitement’ experienced by men after taking viagra can also lead to death as the heart fails to contain the ‘heat of the moment’.

Dr Miti, however, said there are many factors that can cause men to have heart attacks during sex intercourse.

He said the cause of death of the health volunteer will only be known after a postmortem.

Daily mail

Leave a Reply

Your email address will not be published.